Schizophrenia scepticism.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Mant, R; Asherson, P; Gill, M; McGuffin, P; Owen, M; Wert, SE; Gregory, RJ; Smith, AE; Cohn, JA; Wilson, JM

Published Date

  • September 1992

Published In

Volume / Issue

  • 2 / 1

Start / End Page

  • 12 -

PubMed ID

  • 1303244

Pubmed Central ID

  • 1303244

International Standard Serial Number (ISSN)

  • 1061-4036

Digital Object Identifier (DOI)

  • 10.1038/ng0992-12

Language

  • eng

Conference Location

  • United States